# SDR 2021F00081

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: General aviation
- Aircraft: N562QS
- Engine: Pwc PW306D1
- Engine time: 3,169 hours, 2,096 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B770901
- Part serial: A00427FA
- Condition: Gouged
- Location: Accessory
- Part time: 3,169 hours, 2,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN ACCESSORY GEARBOX. PRATT & WHITNEY CANADA DEVIATION LETTER DAA2021-326-PW306D1-CN0225. ACCESSORY GEARBOX HOUSING FRETTING.
